# SDR DL72S001773

- Difficulty date: September 14, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 60,825 hours, 45,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Part serial: 33144
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOP.  REPLACED LIGHT RACK ASSY.
